# SDR FDEA201008293184

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA38555
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - RT SEAT TRACK STA 1841 LOWER SURFACE CORRODED UNDER ANCHOR NUT.  AFT CARGO RT SEAT TRACK STA 1841 LOWER SURFACE CORROSION REMOVED IAW SRM 51-21-01 VOL II, REV 96 AND FOUND WITHIN LIMIT IAW SRM 53-70-00, VOL I, REV 96. ORIGINAL THICKNESS 0.100 INCH, MATERIAL REMOVED 0.005 INCH AND MATERIAL REMAIN 0.095 INCH. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 111.
